Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cohomology of augmented algebras and generalized Massey products for $ {\rm DGA}$-Algebras


Author: J. Peter May
Journal: Trans. Amer. Math. Soc. 122 (1966), 334-340
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0192496-2
MathSciNet review: 0192496
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 0096219 (20:2711)
  • [2] M. G. Barratt, Homotopy operations and homotopy groups, Amer Math. Soc. Summer Topology Institute (Seattle), 1963.
  • [3] H. H. Gershenson, Higher composition products, (to appear). MR 0190931 (32:8341)
  • [4] S. MacLane, Homology, Academic Press, New York, 1963. MR 0156879 (28:122)
  • [5] W. S. Massey, Some higher order cohomology operations, Symposium International de Topologia Algebraica, Universidad Nacional Autónoma de México and UNESCO, 1958; 145-154. MR 0098366 (20:4826)
  • [6] J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, Bull. Amer. Math. Soc. 71 (1965), 372-377; J. of Algebra (to appear). MR 0185595 (32:3059)
  • [7] M. Mimura, On the generalized Hopf homomorphism and the higher composition. I, J. Math. Kyoto Univ. 4 (1964), 171-190. MR 0179793 (31:4035)
  • [8] K. Oguchi, A generalization of secondary composition and applications, J. Fac. Sci. Univ. Tokyo Sect. I 10 (1963-1964), 29-79. MR 0160211 (28:3425)
  • [9] J. D. Stasheff, Homotopy associativity of $ H$-spaces. II, Trans. Amer. Math. Soc. 108 (1963), 293-312. MR 0158400 (28:1623)
  • [10] H. Toda, Generalized Whitehead products and the homotopy groups of spheres, J. Inst. Polyteck. Osaka City Univ. 3 (1952), 43-82. MR 0060822 (15:732b)
  • [11] C. T. C. Wall, Generators and relations for the Steenrod algebra, Ann. of Math. 72 (1960), 429-444. MR 0116326 (22:7117)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192496-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society